MathSciNet Relay Station
MathSciNet bibliographic data
MR1900556 35Q40 (35B20 35J05 35Q60 42A38 58J05 74G99)
Castella, F.; Perthame, B.; Runborg, O. High frequency limit of the Helmholtz equation. II. Source on a general smooth manifold. Comm. Partial Differential Equations 27 (2002), no. 3-4, 607–651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement